# SDR DALA2023031701995

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N415DX
- Make and model: Airbus A330-941
- Aircraft serial: 1997
- Aircraft time: 1,643 hours, 190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3415 FOUND EMERGENCY LIGHT IN CEILLING INOP AT ROW 2 C/D. CORRECTIVE ACTION: ON EMERGENCY LIGHT 32WL REVERSED THE ELECTRICAL CONNECTORS TO CORRECT POSITION PER A330 AMM 33-51. EMERGENCY LIGHT TEST PASSED. (9975245)
